# SDR BAQA200700034

- Difficulty date: October 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N296GL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7222
- Aircraft time: 8,030 hours, 34,666 cycles
- Engine: Lyc LTS101*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 1171200501
- Part serial: KA0254
- Condition: Misaligned
- Location: Main Rotor
- Part time: 7,883 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE FIRST SPACER TUBE INSPECTION SINCE OVERHAUL ON THE MAIN GEARBOX THE LOWER MOUNT P/N 117-12415-01 S/N KA-0267 WAS REMOVED AND HAD MECHANICAL DAMAGE DUE TO THE ANTI-ROTATION PINS ON THE SPACER ASSY. P/N 117-12418-01 BEING MISALIGNED ON THE MOUNT CAUSING DAMAGE TO THE SPACER ALSO.
